null
Advil

Advil - Cold & Sinus Plus 200 MG Ibuprofen | 10 - 40 Caplets

(No reviews yet) Write a Review
SKU:
06210700420
UPC:
06210700420
$7.49

Description

Should you require consultation with a pharmacist, you may contact us by phone during operating hours at 613-233-4029.

Every medication or natural health product may cause serious adverse reactions or interactions with other medications. Read the label, warnings and inserts provided by the manufacturer and consult your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of reach of children. To be sure this product is right for you, always read and follow the label.

--

Advil Cold & Sinus Plus provides effective relief by helping to relieve nasal congestion—so you can breathe easy. Plus, it contains an antihistamine to address runny nose and sneezing.

Features:

  • For effective relief of nasal congestion, sinus pain, and headache.
  • Helps to reduce pain and congestion such as a headache, fever, runny nose, and sneezing.
  • Body aches and pain reduction and relief of pain of sore and itchy throat.

Medicinal ingredients (per caplet): Ibuprofen (200mg), Sseudoephedrine Hydrochloride (30mg), Chlorpheniramine Maleate (2mg).

View AllClose